# SDR USAA20081213001

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N964UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 10014566
- Part serial: 1807
- Condition: Inoperative
- Location: A/C Pack
- Part time: 825 hours, 711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1772, CLT-DFW - AFTER TAKEOFF THE AIRCRAFT WAS UNABLE TO PRESSURIZE.  THE CREW WAS PERFORMING OPS PROC WITH ECS OFF THE APU BLEED CLOSED PROPERLY AT 500FT, LEFT BLEED OPENED MOMENTARILY BUT THEN CLOSED RESULTING IN THE FOLLOWING EICAS MESSAGES; "X BLEED FAIL", "BLEED 1 OFF", "PACK 2 OFF", AND "BLEED APU VALVE".  THE FLIGHT REMAINED BELOW 15,000 FEET WITH THE APU POWERING PACK 1.  MAINTENANCE THE NR 2 PACK CONTROL VALVE.
